# SDR CA100601004

- Difficulty date: June 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 8,067 hours
- Engine: Lyc O235L2C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Broken
- Location: Engine
- Part time: 8,114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT FOUND BROKEN DURING 200 HRS INSPECTION.
